# SDR DL757090941

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330033
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 DOOR RIG FOUND EMERGENCY ASSIST RESERVOIR DISCHARGED.  REMOVED AND REPLACED EMERGENCY POWER ASSIST RESERVOIR PER AMM 52-11-404-013 AT SAA - SAT ON N/R 125725 JOB 82876300001.
